RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1963, Volume 153, Number 5, Pages 1033–1036 (Mi dan28892)  

MATHEMATICAL PHYSICS

Extension to the three-dimensional case of a method of solving fundamental two-dimensional problems of potential and elasticity theory

P. I. Perlin

Institute of Mechanics, USSR Academy of Sciences

Full text: PDF file (639 kB)

Bibliographic databases:

Presented: А. Ю. Ишлинский
Received: 05.07.1963

Citation: P. I. Perlin, “Extension to the three-dimensional case of a method of solving fundamental two-dimensional problems of potential and elasticity theory”, Dokl. Akad. Nauk SSSR, 153:5 (1963), 1033–1036

Citation in format AMSBIB
\Bibitem{Per63}
\by P.~I.~Perlin
\paper Extension to the three-dimensional case of a method of solving fundamental two-dimensional
problems of potential and elasticity theory
\jour Dokl. Akad. Nauk SSSR
\yr 1963
\vol 153
\issue 5
\pages 1033--1036
\mathnet{http://mi.mathnet.ru/dan28892}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0190364}
\zmath{https://zbmath.org/?q=an:0173.39702}


Linking options:
  • http://mi.mathnet.ru/eng/dan28892
  • http://mi.mathnet.ru/eng/dan/v153/i5/p1033

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:24
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019